# SDR 04FDEA03027

- Difficulty date: November 8, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294, STR 21 RT, DENTS AROUND 3 FASTENERS.  REPAIRED PER SRM 53-30-1, 53-30-3.
